Please use this identifier to cite or link to this item:
Title: On the choice of parameterisation and priors for the Bayesian analyses of Mendelian randomisation studies
Authors: Jones, EM
Thompson, JR
Sheehan, NA
Didelez, V
First Published: 30-Jun-2012
Citation: STATISTICS IN MEDICINE, 2012, 31 (14), pp. 1483-1501
DOI Link: 10.1002/sim.4499
ISSN: 0277-6715
eISSN: 1097-0258
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.